Pain while on Depo Provera

I have been on the Depo Provera injection for just over a year. After some perseverance, I thought it's the best thing I've had. However for the past 2 weeks I have had that dull endo pain, all in the same places where my pain was coming from prior to my lap in 2012. The last 4 days the pain has been quite relentless, my back really hurts and my legs are going jelly on me. I feel nauseous and overall just not very well. I have problems with my bladder, have always suffered from nocturia. However when I am going to pee I can not empty my bladder properly and I am on the toilet for about 15 mins at a time trying to go. I'm pretty sure I can also feel endo pain on my bladder. I am going to see my GP today and ask to test for a water infection. I am quite worried however it's on my bowel, I just have that niggling feeling. Also, why should I be getting intense pain when I have been on the Depo for quite some time. Has anybody else experienced this? I'm just sick and tired of wondering and this pain is really starting to get to me now โ˜น๏ธ Thank you everybody

1 Reply

oldest โ€ข newest
  • Hello like you I am on the Depo Provera have been for the past 18 months. I have had continuing pelvic pain all the time I have been on it with pain over the bladder area, I do have superficial endo on on my bladder but I also have days when I feel so hormonal with period caramps as well and I still getting spotting and sometimes clots. I also find the pain becomes much more intense when I have a fresh injection. In fact I am due my injection today but I have a gynaecologist appointment on Thursday so I am waiting to see what happens at that appointment before having my next injection, in my mind I have decided to stop having them and give my body a break from hormones but I am dreading my ovulation pain returning as the Depo has been a godsend for that but that's about all. Sorry you are having pain but your not alone on that one.

You may also like...